Alert archive / Colorado / Wind Advisories in 2011
Wind Advisory 7, NWS Grand Junction, CO
NWS Grand Junction, CO issued this wind advisory at May 26, 2011, 4:13 AM MDT for 14 counties in Colorado; Grand County, San Juan County, Utah. It took effect at May 26, 2011, 12:00 PM MDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- May 26, 2011, 4:13 AM MDT (10:13 UTC)
- In effect from
- May 26, 2011, 12:00 PM MDT
- Expired
- May 26, 2011, 7:03 PM MDT
- In force
- 7 hr
- Issued by
- NWS Grand Junction, CO
Counties Delta County, CO, Dolores County, CO, Eagle County, CO, Garfield County, CO, Gunnison County, CO, La Plata County, CO, Mesa County, CO, Moffat County, CO, Montezuma County, CO, Montrose County, CO, Pitkin County, CO, Rio Blanco County, CO, Routt County, CO, San Miguel County, CO, Grand County, UT, San Juan County, UT
The radar
The Grand Junction radar (KGJX), 27 km from the middle of the area, began a volume at 10:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 10.2 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2781 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
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
2 follow-up statements
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
492 WWUS75 KGJT 270103 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 703 PM MDT THU MAY 26 2011 COZ001-002-005>008-011-014-020>022-UTZ022-027-029-270215- /O.CAN.KGJT.WI.Y.0007.000000T0000Z-110527T0300Z/ LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN- UPPER YAMPA RIVER BASIN-GRAND VALLEY-DEBEQUE TO SILT CORRIDOR- CENTRAL COLORADO RIVER BASIN- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- UPPER GUNNISON RIVER VALLEY-PARADOX VALLEY/LOWER DOLORES RIVER- FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN- SOUTHEAST UTAH-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...RANGELY...DINOSAUR...CRAIG...HAYDEN... MEEKER...STEAMBOAT SPRINGS AND VICINITY...GRAND JUNCTION... FRUITA...PALISADE...RIFLE...SILT...PARACHUTE...MESA... GLENWOOD SPRINGS...EAGLE...CARBONDALE...CEDAREDGE...DELTA... HOTCHKISS...MONTROSE...GUNNISON...CIMARRON...GATEWAY...NUCLA... CORTEZ...DOVE CREEK...MANCOS...DURANGO...BAYFIELD...IGNACIO... BLANDING...BLUFF...MEXICAN HAT...MOAB...CASTLE VALLEY... THOMPSON SPRINGS 703 PM MDT THU MAY 26 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS CANCELLED THE WIND ADVISORY. SURFACE WINDS HAVE TAPORED OFF SIGNIFICANTLY AND WILL CONTINUE DIMINISHING THIS EVENING. $$ CUOCO
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before this wind advisory went out at May 26, 4:00 AM MDT, 13 minutes earlier.
Area forecast discussion, May 26, 4:00 AM MDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
400 AM MDT THU MAY 26 2011
.SHORT TERM...TONIGHT THROUGH FRIDAY...
WINDY DAY ON TAP AS 130 KNOT PACIFIC JET PUNCHES ACROSS THE GREAT
BASIN AND REACHES NW COLORADO LATE THIS AFTERNOON. STRONG SHORT WAVE
OVER THE PACIFIC NORTHWEST LIFTS NORTHEAST TOWARD MONTANA...BUT THE
SURFACE FRONT MANAGES TO REACH NORTHEAST UTAH THIS AFTERNOON. THE
STRONG WESTERLY JET DRIVES THE FRONT ACROSS NORTHWEST COLORADO
THIS EVENING. THIS WILL SUBSTANTIALLY TIGHTEN THE PRESSURE AND
SURFACE GRADIENT. WITH SURFACE CYCLOGENESIS ACROSS COLORADO TODAY...
THE AIR MASS BECOMES WELL MIXED AND ALLOWS THE STRONG MID LEVELS
WINDS TO MIX TO THE VALLEY FLOORS. WILL HOIST A WIND ADVISORY FOR
NEARLY ALL THE VALLEYS THIS AFTERNOON THROUGH THE EARLY EVENING.
WITH RESPECT TO PRECIPITATION...THE STRONGEST DYNAMICAL FORCING STAYS
WELL NORTH OF OUR FORECAST AREA BUT THEIR IS SOME LIFT ASSOCIATED
WITH THE FRONT. SCATTERED SHOWERS AND A POSSIBLE THUNDERSTORM
EXPECTED OVER THE HIGHER TERRAIN OF NORTHWEST COLORADO...BUT NOT
MUCH PRECIPITATION SOUTH OF THE INTERSTATE.
STRONG GRADIENT FLOW CONTINUES INTO FRIDAY AND AFTERNOON WINDS WILL
BE NEAR WIND ADVISORY CRITERIA ONCE AGAIN. THE THERMAL GRADIENT
WILL NOT BE AS STRONG AND THE COLD FRONT WILL HAVE SAGGED TO NEAR
THE SOUTHERN BORDER OF UTAH AND COLORADO...RESULTING IN "NOT AS
WINDY" CONDITIONS BUT STILL VERY WINDY. IN THE POST FRONTAL
ENVIRONMENT...TEMPERATURES WILL BE A FEW DEGREES COOLER. WITH THE
EXCEPTION OF SOME MID/HI LEVEL CLOUDS...THERE IS NOT MUCH MOISTURE
ENTRAINED IN THIS WESTERLY FLOW. STRONG FLOW AND SOME MOISTURE
WILL RESULT IN SOME LIGHT OROGRAPHIC SHOWERS ON WESTERN ASPECTS
FRIDAY AFTERNOON AND NIGHT.
.LONG TERM...SATURDAY THROUGH WEDNESDAY...
FRONT WILL BE FORCED THROUGH NORTHERN CWA BY SUNRISE SATURDAY
BECOMING ALIGNED PARALLEL AND JUST OF NORTH OF I-70 UNDERNEATH A
CORE OF MODERATELY FAST ZONAL FLOW. LIFT OVER THIS BOUNDARY LOOKS TO
FAVOR SHOWERS AND THUNDERSTORMS ACROSS THE HIGHER TERRAIN TO THE
NORTH WITH SOUNDINGS SHOWING THE PERSISTENT ASCENT WILL BRING
SHOWERS DOWN TO THE VALLEYS AND HAVE CONTINUED THE TREND OF
INCREASING POPS FOR THE AFTERNOON AND EVENING HOURS. SOUTH OF THIS
BOUNDARY BUFKIT PROFILES AND MODEL GUIDANCE CONTINUE TO SHOW BREEZY
TO WINDY CONDITIONS WITH TEMPERATURES PUSHING UP NEAR NORMAL
LEVELS...WHILE UP NORTH CLOUDS AND PRECIPITATION WILL KEEP THINGS
QUITE A BIT COOLER. AS FOR WINDS MAIN CONCERN WILL CENTER AROUND
CONVECTION TAPPING INTO THE STRONGER SHEAR ALOFT AND BRINGING SOME
HIGHER GUSTS TO THE SURFACE.
HOWEVER THE WIND SCENARIO LOOKS MORE LIKELY ON SUNDAY AS THE WESTERN
TROF DIGS INTO THE GREAT BASIN. UPPER FLOW WILL TURN MORE SOUTHERLY
AND TIGHTEN AS THE TROF APPROACHES AND SQUEEZED THE ROCKIES BETWEEN
STRENGTHENING HIGH PRESSURE OVER THE PLAINS AND SOUTHEAST CONUS.
THIS FLOW WILL PUSH THE SURFACE FRONT BACK NORTHWARD THROUGH THE DAY
USHERING IN DRIER AND WARMER AIR FROM THE DESERT SW REGION.
GUIDANCE ATTM IS SHOWING SOME VERY STRONG WINDS...IN HIGHLIGHT
TERRITORY...AND THIS TREND WILL NEED TO BE MONITORED. LARGE SCALE
ASCENT WILL BE INCREASING THROUGH THE AFTERNOON WITH TROF MOVING
INTO WESTERN UTAH...FORCING THE UPPER JET AXIS INTO WESTERN
COLORADO. SHEAR AND INSTABILITY LOOKS TO BE JUST ENOUGH TO FORM SOME
HIGH BASED STORMS IN THE AFTERNOON...ESPECIALLY IN THE NORTHERN CWA
WHERE MOISTURE WILL BE BETTER. THIS MAY SERVE TO DRIVE SOME OF THE
STRONGER WINDS ALOFT TO THE SURFACE WITH BUFKIT SOUNDINGS SHOWING
OVER 60KT GUST POTENTIAL AT THE TOP OF THE INVERTED V PROFILE.
TEMPERATURES LOOK TO PEAK AT OR SLIGHTLY ABOVE NORMAL LEVELS.
THE UPPER LOW WILL SWING NORTHWARD FROM W.UTAH INTO CENTRAL WYOMING
SUNDAY NIGHT...PUSHING STRONG WAVE AND JET MAXIMA THROUGH NORTHWEST
COLORADO WHILE DRIVING A COOL FRONT EASTWARD. WILL TREND POPS UPWARD
EARLY IN THIS PERIOD BUT STRONG SUBSIDENCE BEHIND THE TROF AXIS
THROUGH MONDAY MORNING AND DRIER AIR MOVING IN FROM THE WEST WILL
LESSEN THE THREAT OF PRECIP THROUGH THE DAY. MAY GET A SMALL BREAK
FROM THE WINDS BUT STEEPENING LAPSE ACROSS NORTHERN CWA LOOK
SUFFICIENT ENOUGH TO PROMOTE SOME BETTER MIXING UP TO THE STRONGER
WINDS ROTATING AROUND THE DEPARTING LOW PRESSURE SYSTEM.
TEMPERATURES WILL BE COOLER BY 5 TO 8 DEGREES FOR MONDAY...BUT THIS
COOLER TREND LOOKS SHORT TERM AS TEMPERATURES SHOULD CONTINUE AN
UPWARD TREND THROUGH REMAINDER OF THE WEEK AS MODELS ARE SHOWING
BETTER CONSENSUS IN KEEPING THE NEXT TROF IN BACK ALONG THE LEFT
COAST WHILE HIGH PRESSURE BUILDS BACK WESTWARD FROM THE PLAINS.
&&
.AVIATION...
MECHANICAL TURBULENCE BECOMES WIDESPREAD THIS AFTERNOON THROUGH
EARLY EVENING WITH SUSTAINED WEST WIND OF 25 TO 35 KNOTS AND GUSTS AS
HIGH AS 45 KNOTS. A COLD FRONT MOVES ACROSS NORTHWEST COLORADO
BETWEEN 21Z TO 03Z THIS EVENING AND EXPECT SCATTERED SHOWERS WITH
ISOLATED THUNDERSTORMS TO DEVELOP ALONG THE FRONT. THIS FRONT SAGS
SOUTHWARD OVERNIGHT BUT SHOWERS WILL DISSIPATE.
STRONG WESTERLY FLOW WITH MECHANICAL TURBULENCE OVER THE HIGH
TERRAIN IS EXPECTED ON FRIDAY.
&&
.HYDROLOGY...
AREAL FLOOD ADVISORY CONTINUES FOR MOFFAT COUNTY THROUGH LATE THIS
WEEK AS RIVERS AND CREEKS CONTINUE TO FLOW NEAR OR JUST ABOVE BANKFUL
WITH THE POSSIBILITY FOR MINOR FLOODING. A FLOOD ADVISORY ALSO
REMAINS IN EFFECT FOR THE GREEN RIVER NEAR JENSEN DUE TO HIGH RIVER
FLOWS FROM SNOWMELT. WITH WARMER TEMPERATURES RETURNING...SNOWMELT
WILL AGAIN BE ACCELERATING...KEEPING THE RIVER RUNNING HIGH
THROUGH FRIDAY.
&&
.GJT WATCHES/WARNINGS/ADVISORIES...
CO...WIND ADVISORY FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR
ZONES 001-002-005>008-011-014-020>022.
UT...WIND ADVISORY FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR
ZONES 022-027-029.
&&
SHORT TERM.....PF
LONG TERM......DP
AVIATION.......PF
HYDROLOGY......JDCHazardous weather outlook, May 25, 6:00 AM MDT, 22 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND JUNCTION CO 600 AM MDT WED MAY 25 2011 COZ001>014-017>023-UTZ022>025-027>029-261200- ANIMAS RIVER BASIN-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES- CENTRAL COLORADO RIVER BASIN- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- CENTRAL YAMPA RIVER BASIN-DEBEQUE TO SILT CORRIDOR- EASTERN UINTA BASIN-EASTERN UINTA MOUNTAINS- ELKHEAD AND PARK MOUNTAINS-FLAT TOPS- FOUR CORNERS/UPPER DOLORES RIVER- GORE AND ELK MOUNTAINS/CENTRAL MOUNTAINS-GRAND AND BATTLEMENT MESAS- GRAND VALLEY-LA SAL AND ABAJO MOUNTAINS-LOWER YAMPA RIVER BASIN- NORTHWEST SAN JUAN MOUNTAINS-PARADOX VALLEY/LOWER DOLORES RIVER- ROAN AND TAVAPUTS PLATEAUS-SAN JUAN RIVER BASIN-SOUTHEAST UTAH- SOUTHWEST SAN JUAN MOUNTAINS-TAVAPUTS PLATEAU- UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-UPPER GUNNISON RIVER VALLEY- UPPER YAMPA RIVER BASIN-WEST ELK AND SAWATCH MOUNTAINS- 600 AM MDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN COLORADO. .DAY ONE...TODAY AND TONIGHT... SNOWMELT WILL CONTINUE AND...ALONG WITH SCATTERED SHOWERS...WILL RESULT IN STRONG RIVER AND STREAM FLOWS...ESPECIALLY THE YAMPA... WHITE AND GREEN RIVERS OF NORTHWEST COLORADO AND NORTHEAST UTAH. SOME OF THE STREAMS IN THE AREA WILL REMAIN AT OR ABOVE BANKFULL. NO SIGNIFICANT WEATHER IS EXPECTED TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THURSDAY...GUSTY WINDS WILL DEVELOP THURSDAY AFTERNOON AND LAST INTO THE EARLY EVENING HOURS. THE STRONGEST WIND GUSTS WILL BE APPROACHING 45 MPH. IN ADDITION TO THE WIND...ISOLATED THUNDERSTORMS MAY DEVELOP ACROSS NORTHWEST COLORADO. FRIDAY THROUGH MONDAY...WARMER TEMPERATURES AND WINDY AFTERNOON CONDITIONS WILL INCREASE SNOW MELT AND STRONG RIVER AND STREAM FLOWS WILL CONTINUE. IN ADDITION...THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE NORTH THROUGH THE MEMORIAL DAY WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT.
Nearby
Wind Advisories in Colorado, 2011Wind Advisories in Utah, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.